# SDR FXTA20210505008

- Difficulty date: August 27, 2018
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N573BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5220
- Aircraft time: 3,348 hours, 7,416 cycles
- Engine: Pwc PT6A140
- Engine time: 3,348 hours, 7,416 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: S26154
- Condition: Failed
- Location: Fuel System
- Part time: 3,348 hours, 7,416 cycles
- Component: Fuel Oil Heat E
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE LIGHT CAME ON IN FLIGHT. SENSOR ON ENGINE FAILED.
